# SDR AALA202304058837

- Difficulty date: January 24, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERNAL POWER DOOR CUTOUT LOWER AREA PORTION OF DOOR LANDING SKIN TORN/MISSING. LOCATED AT STA 277 AND STR 18R. REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER AT DOOR CUTOUT.
